# SDR AALA2009021100078

- Difficulty date: January 26, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL PRESSURE DECK CRACKED JUST AFT AND OUTBOARD UNDER CLIP ABOVE FUEL SHROUD LINE.  INSTALLED DOUBLER ON PRESSURE DECK PER AARD 53-30-00-13.
